On symplectic 8-manifolds admitting Spin(7)-structure


Yalcinkaya E., ÜNAL İ.

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.5, pp.1792-1801, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1911-43
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1792-1801

Abstract

In this paper we study symplectic 8-manifolds admitting Spin(7) - structure. We give examples and show that many of the symplectic 8-manifolds constructed by Pasquotto satisfy the Chern number relations required to admit a Spin(7)-structure.